Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Partial and complete cyclic orders


Author: Nimrod Megiddo
Journal: Bull. Amer. Math. Soc. 82 (1976), 274-276
MSC (1970): Primary 05B99, 06A05, 06A10; Secondary 05C35, 68A20
MathSciNet review: 0404065
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B99, 06A05, 06A10, 05C35, 68A20

Retrieve articles in all journals with MSC (1970): 05B99, 06A05, 06A10, 05C35, 68A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14020-7
PII: S 0002-9904(1976)14020-7